# SDR C2XA99IA622

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd System
- Part number: MILH5606
- Condition: Low
- Location: Nacelle
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLE - FLT 3392 - THE CREW REPORTED THAT AFTER GEAR RETRACTION, ALL THREE 'B' SYSTEM RED LIGHTS REMAINED ILLUMINATED FOR 45 SECONDS AFTER GEAR WAS APPARENTLY UP.  THE AIRCRAFT LANDED AT CLE WITHOUT INCIDENT WHERE MAINTENANCE FOUND THE GREEN HYDRAULIC SYSTEM TO BE LOW.  MAINTENANCE SERVICED THE AFFECTED HYDRAULIC SYSTEM, AND PERFORMED GEAR EXTENSION/RETRACTION IAW EMB120 MM 32-32-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
